# SDR CKSA97224

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65B02634343
- Condition: Buckled
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, FOUND AFT PRESSURE BULKHEAD PIE SECTION SKIN AT 11 O'CLOCK POSITION BUCKLED.  REMOVED AND REPLACED WEB GORE PER BOEING ENGINEERING RECOMMENDATIONS AND MSG CKF-ORD-97-0017RE PROCEDURES, EA 97-136, AND BOEING 8110-3 DATED 18 MAY 97.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 098293.
